| Model Number |
08053723001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) system 2, is related to case with patient identifier (b)(6) system 1.The list of concomitant products can be found in (b)(6).Other text : material discarded.
Event or Problem Description
It was reported the patient received the following results within 15 minutes: hi higher than the measurement range of the meter, higher than 600 mg/dl, lo lower than the measurement range of the meter, lower than 20 mg/dl using system 2 and 38 mg/dl using system 1.